# SDR VJ960187

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING INOP AFT OF SEAT ROW 17CDE.  REPLACED BUTT SPLICE AT PATH LIGHTING SECTION.  OPS CHECKED GOOD PER MM 33-50-00.  (M)
